# SDR UIEA2018070101301

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,018 hours, 16,124 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK OUT FIRST ENGINE START, RT ENGINE FIRE LOOP STATUS MESSAGE, WENT OUT AFTER T/O. TROUBLE SHOT NR 2 ENGINE FIRE LOOP IAW FIM 26-11 F/T 806, NO DEFECTS NOTED. OPS CHECK GOOD AT THIS TIME.
